MathSciNet Relay Station
MathSciNet bibliographic data
MR2445251 35J60 (35A30 35G20 45M20)
Ma, Li; Chen, Dezhong Radial symmetry and monotonicity for an integral equation. J. Math. Anal. Appl. 342 (2008), no. 2, 943–949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement